MAUDE Adverse Event Report: MAQUET GMBH CORIN MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH CORIN MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 770001B2
Medical Device Problem Codes Positioning Failure (1158); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1 event site name: (b)(6).
 
Event or Problem Description
Getinge became aware of an issue with one of our mobile tables - 770001b2 corin w autodrive, sfc, eu.During a shoulder surgery on an anesthetized patient, the operating table became unresponsive to the remote control due to a power failure.Despite plugging the or table into the mains, the table remained inoperative.Emergency procedures were followed to remove and replace the table.The surgery resumed after a 10 minute delay, which did not occur during a critical step of the procedure.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the inability to reposition the patient caused by the operating table's power failure, was to reoccur.
 
Additional Manufacturer Narrative
According to the reporting timeframe we would like to provide the information about current status of the issue.Please be advised that it is being investigated.Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our mobile tables - 770001b2 corin w autodrive, sfc, eu.During a shoulder surgery on an anesthetized patient, the operating table became unresponsive to the remote control due to a power failure.Despite plugging the or table into the mains, the table remained inoperative.Emergency procedures were followed to remove and replace the table.The surgery resumed after a 10 minute delay, which did not occur during a critical step of the procedure.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the inability to reposition the patient caused by the operating table's power failure, was to reoccur.Based on the investigation conducted, it was concluded that at the time of the event, the device was actively being used for the patient¿s treatment and was therefore directly involved in the reported incident.As the operating table malfunctioned, it was considered that the getinge device failed to meet its specifications.A review of received customer product complaints found no past reports of similar incidents resulting in injury to either a patient or an operator.A root cause evaluation was conducted and revealed that, under certain conditions, the corin operating table (770001xy) may become unresponsive to all commands.In such cases, it is impossible to initiate any movement of the table using either the universal remote control or the override panel.The manufacturer has initiated the capa: 2025-013 and related fsca (field safety corrective action).Software updates are initiated to address the described issue and improve the system robustness and stability.In summary and as a result of the root cause evaluation, it can be concluded that the reported issue, no function of the operating table, neither with override, was caused by the design of the device.The correction of h6 medical device ¿ problem code field deems required.This is based on the internal evaluation and the additional information that has been received.Previous h6 medical device ¿ problem code: electrical /electronic property problem|power problem|complete loss of power|4015, activation, positioning or separation problem|positioning problem | positioning failure|1158 corrected h6 medical device ¿ problem code: activation, positioning or separation problem|positioning problem | positioning failure|1158.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
CORIN MOBILE OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key22068108
Report Number8010652-2025-0000022
Device Sequence Number9338121
Product Code FQO
UDI-Device Identifier04046768145207
UDI-Public(01)04046768145207(11)250217
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number770001B2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer07/14/2025
08/22/2025
03/18/2026
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date08/07/2025
09/10/2025
03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2420-2025
Patient Sequence Number1
Patient SexUnknown